Fast XR 665 mg Tablet
Fast XR is the preparation of Paracetamol BP 665 mg extended release formulation. It is formulated by dual granulation technology. Fast XR tablets have 2 layers: an immediate release layer and a sustained release layer. After swallowing the tablet, Paracetamol in immediate release layer is absorbed quickly and completely.
The Paracetamol in the sustained release layer is released more gradually to provide effective pain relief for up to 8 hours after administration. This means longer lasting pain relief with the improved convenience of fewer doses.
Each extended release tablet contains Paracetamol BP 665 mg.
Fast XR tablet is effective for the relief of persistent pain associated with osteoarthritis & muscle aches and pains such as backache. Fast XR tablet also provides effective & temporary relief of pain and discomfort associated with headache, tension headache, period pain, toothache, pain after dental procedures and cold & flu. It reduces fever too.
DOSAGE & ADMINISTRATION
Adults and Children over 12 years: 2 tablets at a time three times (every 6-8 hours) a day (maximum 6 tablets in 24 hours).
Fast XR tablets can be taken with or without food. The tablets must not be crushed.
OR AS DIRECTED BY THE PHYSICIAN.
Reports of adverse reactions are rare. Although the following adverse reactions have been reported, a causal relationship to the administration of Paracetamol has been neither confirmed nor refuted: dyspepsia, nausea, allergic and haematological reactions.
It is contraindicated in patients with hypersensitivity to Paracetamol or to any of the excipients of the product.
Paracetamol should be administered with caution to patients with hepatic or renal dysfunction.
USE IN PREGNANCY AND LACTATION
Pregnancy Category A. However, pregnant or nursing mother should consult with a physician before using this product.
USE IN CHILDREN
It is not recommended for children under 12 years of age.
Anticoagulant dosage reduction may require if the medication is prolonged.
Paracetamol absorption from immediate release preparations is increased by drugs which increase gastric emptying, e.g. metoclopramide, and decreased by drugs which decrease gastric emptying, e.g. propantheline, antidepressants with anticholinergic properties, narcotic analgesics. But concurrent administration of metoclopramide may reduce the absorption of Paracetamol from sustained release dosage form. Paracetamol may increase chloramphenicol concentrations in blood.
The likelihood of Paracetamol toxicity may be increased by concomitant use of enzyme inducing agents such as alcohol or anticonvulsant drugs.
Paracetamol overdose may cause hepatic failure and in severe poisoning, hepatic failure may progress to encephalopathy, coma and death. In the event of overdose, immediate medical management is required even if symptoms of overdose are not present, e.g. pallor, nausea, vomiting, anorexia & abdominal pain.
Each box contains 1010 tablets in blister strips.